# SDR DALA2020091903120

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE, DOOR STOP 7 HOLE ?1 AT FWD GALLEY AREA (1 EA), CRACK AT 5 O CLOCK.  CORRECTIVE ACTION: REPLACED INTERCOSTAL ON FRAME 16 LT SIDE DOOR STOP 7 AT FWD GALLEY AREA, AS PER SRM A320 51-72-11 AND DRAWING D53112300 ISSUE "HOO" RELEASE DATE 30JUN98 AND PRI 587497-14AD REV 0 AND ER/A 587497-14AD REV ORIGINAL.
